# SDR JYD2004F00000

- Difficulty date: January 22, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N229AC
- Make and model: Skrsky S64E
- Aircraft serial: 64018
- Engine: Pwa JFTD12A4A
- System (JASC): 6420 · Tail Rotor Head
- Part: Rotor Head
- Part number: 6516100010041
- Condition: Cracked
- Location: Tail
- Part time: 848 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NORMAL AIRCRAFT INSPECTION, THE FOLLOWING WAS FOUND: TWO SPANWISE CRACKS EXIST AT THE T/E ON THE OB SIDE.  THE FIRST CRACK IS 7.25 INCHES FROM OB END OF THE POCKET AND IS 1.25 INCHES IN LENGTH.  THE SECOND CRACK IS 14.5 INCHES FROM THE OB END OF THE POCKET AND IS 1.125 INCHES IN LENGTH.  BOTH CRACKS ARE .375 INCH FROM THE T/E.  THESE CRACKS ARE AT THE LEADING EDGE OF THE INSERT THAT RUNS THE LENGTH OF THE T/E.   (MDR04-040)
